# SDR IPXA11564865

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY "UNARMED" LIGHT HAS ONE BULB OUT ON FLIGHT DECK.  REPLACED BULB IAW MM 33-13-00-02.  OPS CHECKED GOOD.
